# SDR USAAD00081

- Difficulty date: May 23, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EVACUATION SLIDE ACTIVATED EMERGENCY LIGHT ON THE SERVICE DOOR WAS DIM.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
